Bressan, Alberto
Nonexistence of solutions for differential inclusions with upper semicontinuous nonconvex right-hand side
Rendiconti del Seminario Matematico della Università di Padova, Tome 79 (1988) , p. 297-299
Zbl 0662.34018 | MR 964037
URL stable : http://www.numdam.org/item?id=RSMUP_1988__79__297_0

Bibliographie

[1] J.P. Aubin - A. CELLINA, Differential Inclusions, Springer, Berlin, 1984. MR 755330 | Zbl 0538.34007

[2] J.P. Aubin - H. FRANKOWSKA, Trajectories lourdes de systèmes contrôlés, C. R. Acad. Paris Sér. I Math., 298 (1984), pp. 521-524. MR 753904 | Zbl 0561.49011